Fixed point theorems in normal n-normed spaces

Jian Meng, Meimei Song

Abstract


In this paper, we extend the definitions of normal structure and geometric properties in $n$-normed spaces. Fixed point theorems for nonexpansive mappings are proved via the normal structure condition in $n$-normed spaces. The purpose of this work is keeping continuity of fixed point theorems in $n$-Banach spaces.


Full Text: PDF

How to Cite this Article:

Jian Meng, Meimei Song, Fixed point theorems in normal n-normed spaces, Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 84-91

Copyright © 2017 Jian Meng, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS